# SDR HEEA967008

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Skrsky S76A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 7620710002144
- Condition: Mis Mfg
- Location: Pilot Door
- Part time: 13,911 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WINDOW IS NOT PRE-DRILLED AND IT DOES NOT HAVE THE SMALL OPENABLE WINDOW.
